MathSciNet Relay Station
MathSciNet bibliographic data
MR2746685 (2012a:65299) 65N20 (35J25 35R25 65N06 65N22)
Feng, Xiao-Li; Eldén, Lars; Fu, Chu-Li A quasi-boundary-value method for the Cauchy problem for elliptic equations with nonhomogeneous Neumann data. J. Inverse Ill-Posed Probl. 18 (2010), no. 6, 617–645.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement